# SDR YADA2017081100001

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N113A
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 75,625 hours, 71,712 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Arm
- Part number: 50944763
- Condition: Worn
- Location: Thrust Reverser
- Part time: 75,617 hours, 71,712 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING,  THE NR 2 ENGINE FAILED TO GO INTO REVERSE AFTER LANDING.
